# SDR SWAA2021101228212

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 2,921 hours, 6,864 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29378
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE LOW PRESSURE / REMOVED AND REPLACED FWD SERVICE DOOR SLIDE PER MT 825-PRD-01-01 GRB #991523 ISSUE #3509919PN OFF/ON 5A3307-7 SN OFF BNG29378 SN ON BNG31586
